MAUDE Adverse Event Report: Alcon Research, LLC - Alcon Precision Device MONARCH III IOL Delivery System, Injector; Lens, Guide, Intraocular

Alcon Research, LLC - Alcon Precision Device MONARCH III IOL Delivery System, Injector; Lens, Guide, Intraocular
Model Number III
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
MONARCH III IOL Delivery System, Injector
Common Device Name
Lens, Guide, Intraocular
Manufacturer (Section D)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south fwy
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50260164
Report Number2523835-2026-00840
Device Sequence Number21504932
Product Code KYB
UDI-Device Identifier00380659777738
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIII
Device Catalogue Number8065977773
Device Lot Number308142M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown